Internal quality measures for clustering in metric spaces

Nguyen, Q. H. and Rayward-Smith, V. J. (2008) Internal quality measures for clustering in metric spaces. International Journal of Business Intelligence and Data Mining (IJBIDM), 3 (1). pp. 4-29. ISSN 1743-8187

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 13:41
Last Modified: 24 Jul 2019 15:11
URI: https://ueaeprints.uea.ac.uk/id/eprint/3046
DOI: 10.1504/IJBIDM.2008.017973

Actions (login required)

View Item View Item